How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42805
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have cancer & am on fentanyl both transdermal patch &

Customer Question

I have cancer & am on fentanyl both transdermal patch & tablets. I've been completely OUT Aof both since yesterday & feel like I'm literally dying now.. What should I do?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

you should call up your oncology doctor to get refills of these pain medications.

your cancer doctor should not have let you run out of these medications.

if you can't get a hold of your oncologist, you should go to the ER and see an ER doctor for evaluation.

they can try to contact your oncologist and give you a temporary prescription for fentanyl patches and pills

have you tried to call up your oncologist oncall service?